# SDR DHL2003748005

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOXIOUS BURNING ODOR COMING FROM GASPER OUTLETS.  DEFERRED GASPER FAN PER MEL 21-24 DMI 12684 CAT-D.  CIRCUIT BREAKER PULLED AND CONNECTOR REMOVED AT GASPER FAN.  REF DMI 12684 - NOXIOUS BURNING ODOR FROM GASPER OUTLETS.  REMOVED AND REPLACED GASPER FAN AS PER M/M 21-23-1.  OPS CHECKS NORMAL.  THIS CLEARS DMI 12684.  PLACARDS REMOVED.
